On a generalization of the method of solution of axially symmetric problems in the theory of elasticity
Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 294-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_154_2_a14,
author = {A. Ya. Aleksandrov and Yu. I. Solov'ev},
title = {On a generalization of the method of solution of axially symmetric problems in the theory of elasticity},
journal = {Doklady Akademii Nauk},
pages = {294--297},
year = {1964},
volume = {154},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a14/}
}
TY - JOUR AU - A. Ya. Aleksandrov AU - Yu. I. Solov'ev TI - On a generalization of the method of solution of axially symmetric problems in the theory of elasticity JO - Doklady Akademii Nauk PY - 1964 SP - 294 EP - 297 VL - 154 IS - 2 UR - http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a14/ LA - ru ID - DAN_1964_154_2_a14 ER -
%0 Journal Article %A A. Ya. Aleksandrov %A Yu. I. Solov'ev %T On a generalization of the method of solution of axially symmetric problems in the theory of elasticity %J Doklady Akademii Nauk %D 1964 %P 294-297 %V 154 %N 2 %U http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a14/ %G ru %F DAN_1964_154_2_a14
A. Ya. Aleksandrov; Yu. I. Solov'ev. On a generalization of the method of solution of axially symmetric problems in the theory of elasticity. Doklady Akademii Nauk, Tome 154 (1964) no. 2, pp. 294-297. http://geodesic.mathdoc.fr/item/DAN_1964_154_2_a14/